# SDR ASAA0210124

- Difficulty date: May 15, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6545320
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND LT MLG BEAM TO SPAR FITTING AT WING STATION 150-162 CRACKED.  REPAIRED FITTING PER EA AND SERVICE BULLETING.  (M)
